# SDR UPS04442077

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT EMERGENCY LIGHT IN DOOR FRAME OF UPPER DECK ESCAPE SLIDE INOP.  REQUIRES BATTERY PACK ASSY DEFERRED PER MEL M278406.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
